Previous |  Up |  Next

Article

References:
[1] K. Borsuk: Theory of retracts. PWN Polish Scientific Publishers, Warszawa, 1966. MR 0216473
[2] A. Bressan, A. Cellina and A. Fryszkowski: A class of absolute retracts in spaces of integrable functions. Proc. Amer. Math. Soc. 111 (1991), 413–418.
[3] A. Cellina: On the set of solutions to Lipschitzean differential inclusions. Diff. and Integral Equations 1 (1988), 495–500. MR 0945823
[4] K. Deimling: On solution sets of multivalued differential equations. Applicable Analysis 30 (1988), 129–135. MR 0967566 | Zbl 0635.34014
[5] N. Dunford and J.T. Schwartz: Linear operators, part I. Interscience, New-York, 1957.
[6] L. Górniewicz and T. Pruszko: On the set of solutions of the Darboux problem for some hyperbolic equations. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 38 (1980), 279–285. MR 0620202
[7] F. Hiai and H. Umegaki: Integrals, conditional expectations and martingales of multivalued maps. J. Multivariate Anal. 7 (1977), 149–182. MR 0507504
[8] C.J. Himmelberg: Measurable relations. Fund. Math. 87 (1975), 59–72. MR 0367142 | Zbl 0296.28003
[9] C.J. Himmelberg and F.S. Van Vleck: A note on the solution sets of differential inclusions. Rocky Mountain J. Math. 12 (1982), 621–625. MR 0683856
[10] N.S. Papageorgiou: A property of the solution set of differential inclusions in Banach spaces with Carathéodory orientor field. Applicable Analysis 27 (1988), 279–287. MR 0936472
[11] V. Staicu: On a non-convex hyperbolic differential inclusion. Proc. Edinburgh Math. Soc (to appear). Zbl 0769.34018
[12] G. Teodoru: A characterization of the solutions of the Darboux problem for the equation $z_{xy}\in F(x,y,u)$. An. Ştiinţ. Univ. “Al. I. Cuza” Iaşi Sect. I a Mat. 33 (1987), 33–38. MR 0925687
Partner of
EuDML logo